# SDR SWAA2025072985116

- Difficulty date: June 24, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FSD NR 4 BEAM (141A6536-14) IN RADIUS ADJACENT TO MOST I/B FASTENER; L: 0.4.   CRACK ON FSD NR 4 BEAM.  REPAIRED ON CUSTOMER RO NO: P007KHVS-1.
